Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Haar


Author: J. J. Price
Journal: Proc. Amer. Math. Soc. 18 (1967), 1056-1057
MSC: Primary 42.15; Secondary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0218823-1
MathSciNet review: 0218823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Haar, Über einige Eigenschaften der orthogonalen Funktionensysteme, Math. Z. 31 (1930), 128-137. MR 1545101
  • [2] Walter Rudin, $ {L^2}$-approximation by partial sums of orthogonal developments, Duke Math. J. 19 (1952), 1-4. MR 0045846 (13:646a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15, 40.00

Retrieve articles in all journals with MSC: 42.15, 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218823-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society